Vol. 5, No. 2, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the Hom-form of Grothendieck's birational anabelian conjecture in positive characteristic

Mohamed Saïdi and Akio Tamagawa

Vol. 5 (2011), No. 2, 131–184

We prove that a certain class of open homomorphisms between Galois groups of function fields of curves over finite fields arises from embeddings between the function fields.

Grothendieck's birational anabelian conjecture, homomorphisms between Galois groups
Mathematical Subject Classification 2010
Primary: 14G15
Secondary: 14H25, 14H30, 11G20
Received: 2 December 2009
Revised: 1 May 2010
Accepted: 6 June 2010
Published: 27 August 2011
Mohamed Saïdi
University of Exeter
School of Engineering, Computing and Mathematics
Exeter EX44QF
United Kingdom
Akio Tamagawa
Kyoto University
Research Institute for Mathematical Sciences
Kyoto 606-8502